# SDR 03FDEA00730

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 44,115 hours, 26,140 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 65348784
- Part serial: L6263
- Condition: Vibrates
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LESS THAN 80 KNOTS, NOSE WHEEL BEGAN SEVERE VIBRATIONS. SHUT   DOWN ON THE RUNWAY.    REPLACED NOSE GEAR LINK PIN. OP CHECKS NORMAL PER B727-200 MM 32-21-021-6. OK FOR   SERVICE.
